MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 TEMPORARY PACING ELECTRODE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 TEMPORARY PACING ELECTRODE CATHETER
Catalog Number 007153P
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the surgeon said that there was no current output from the temporary pacing electrode after the temporary pacemaker was connected, so a new one was replaced, and it worked.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Sample evaluation results: the returned sample was tested for electrical resistance using test box t-657, calibrated 1/13/2025, due 1/2026, multimeter t-402, calibrated 1/13/2025, due 1/2026.Were utilized to test the functionality of both the distal and proximal electrodes.Electrodes look acceptable - no scratches etc.It was observed that glue residue was on electrodes.Sample evaluation conclusions: review of the catheter indicated the complaint is unconfirmed, the complaint sample does not exhibit the failure condition alleged by the complaint.Root cause summary: review of the sample shows the complaint does not exist.The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: review of the sample indicates that the alleged concern does not exist.Both electrodes tested within spec, there was no damage to the catheter.Thus, the complaint is unconfirmed.No root cause could be found because the reported event was unconfirmed.A risk review, a labelling review was required as the reported event was unconfirmed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d, e, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
TEMPORARY PACING ELECTRODE CATHETER
Common Device Name
TEMPORARY PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20901848
Report Number1018233-2024-07914
Device Sequence Number9052836
Product Code LDF
UDI-Device Identifier00801741011290
UDI-Public(01)00801741011290(11)230612(17)280630(10)GFHQ2278
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number007153P
Device Lot NumberGFHQ2278
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer04/26/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown